Multilevel models with multivariate mixed response types

Goldstein, H; Carpenter, J; Kenward, MG; Levin, KA; (2009) Multilevel models with multivariate mixed response types. Statistical modelling, 9 (3). pp. 173-197. ISSN 1471-082X DOI: https://doi.org/10.1177/1471082x0800900301

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1177/1471082x0800900301

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar